# SDR FDEA201501280344

- Difficulty date: January 28, 2015
- Submitted: February 11, 2015
- Operation: Air carrier
- Aircraft: N905FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27145
- Aircraft time: 556 hours, 23,874 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 143N50862
- Condition: Cracked
- Location: Bs 580
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN SEAT TRACK AT BS 580 LBL 45 FOUND CRACKED.  REMOVED SEAT TRACK LBL 45 BS 440-680, FABRICATED NEW SEAT TRACK AND INSTALLED IAW   B757 SRM 51-40-02, 51-40-05 BOEING DWG 143N5080 REV A
